# SDR YV3R2020052900271

- Difficulty date: May 1, 2020
- Submitted: May 29, 2020
- Operation: General aviation
- Aircraft: N888SN
- Make and model: Robsin R44
- Aircraft serial: 30055
- Aircraft time: 393 hours
- Engine: Lyc O540F1B5
- System (JASC): 7713 · Manifold Pressure (MP) Indicating
- Part: Gauge
- Part number: A6007
- Part serial: 201309
- Condition: Defective
- Part time: 393 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED MANIFOLD PRESSURE GAGE P/N: A600-7 NEEDLE IS STUCK INDICATING 10".
